# SDR GLBA2014050600412

- Difficulty date: May 5, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,690 hours, 42,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  MX FOUND A CRACK AT THE EMERGENCY EXIT, RT FWD, BONDED SKIN AT THE LWR AFT CORNER, 1.3" IN LENGTH.  REPAIRED IAW EO 14-1900-52-004.
